# SDR Z5FA081211N523CS1

- Difficulty date: August 9, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N523CS
- Make and model: Cessna 560XL
- Aircraft serial: 5605507
- Aircraft time: 6,118 hours, 4,438 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 0659
- Condition: Defective
- Location: Lt Mlg
- Part time: 4,106 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON LANDING GEAR EXTENSION FOR LANDING THE LT MAIN GEAR DID NOT HAVE A SAFE INDICATION (NO GREEN LIGHT & RED GEAR UNSAFE LIGHT).  THE CREW EXECUTED A MISSED APPROACH AND COMPLIED WITH THE APPROPRIATED CHECK LIST. THE LANDING WAS UNEVENTFUL. THE LT MAIN LANDING ACTUATOR WAS R & R. OPS CHECK WAS SATISFACTORY AND THE ACFT RETURNED TO SERVICE.
